http://ir.sinica.edu.tw/handle/201000000A/43449
Title: | Population diffusion and equipartition in quantum systems of many degrees of freedom | Authors: | Tsaur, Gin-yih Wang, Jyhpyng |
Issue Date: | 1998-04-01 | Relation: | PHYSICAL REVIEW LETTERS 80(17), 3682-3685 | URI: | http://ir.sinica.edu.tw/handle/201000000A/43449 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0031-9007&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 原子與分子科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.